Is It Safe To Continue ThermaSlim After Zetiq?

I had 2 zeltiq treatmens on lower abdomen last week. I had been having Thermaslim (TMS) for 10 days (every second day) prior to the zeltiq. I purcased a package deal of 20 TMS treatments. Is it safe to continue with the TMS in the same area that I had zeltiq?

Doctor Answers (3)

Zeltiq / CoolSculpting and other fat reduction treatments

+1

If you refer to thermaslim as a series of treatments, I assume you don't mean the diet pills I found on the internet. I am not aware of Thermaslim treatment and what it means, nor what device, if any, is used.  Zeltiq developed CoolSculpting to safely reduce the fat volume without creating downtime and the safety profile has been proven to be safe as it did obtain FDA clearance.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Dieting after Coolsculpting Treatment

+1

Thank you for your question.

Coolsculpting is a treatment that freezes the fat cells and therefore assists with reduction of 20-25% of the area treated.  There is no contraindication of taking diet supplements and having the CoolSculpting Treatment but I would advise that you discuss everything with your doctor so that you continue to be healthy.

Best Wishes!

Tom J. Pousti, MD, FACS
San Diego Plastic Surgeon
5.0 out of 5 stars 710 reviews

The use of dietary pills after Coolsculpting?

+1

Coolsculpting works via cooling fat cells to a temperature that causes their death. It works for reshaping and fat loss. It is not a dietary program and does not cause weight loss. Any other diet programs should be used under the guidance of a licensed physician however the use of Coolsculpting does not preclude the use of  a properly administered dietary program.

Steven Hacker, MD
West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.